# SDR ASAA2024011849723

- Difficulty date: January 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SHEAR PLATE AT FR 69-70 HAS SPOTS OF CORROSION  GROUNDED - YES. REMOVED AND REPLACED RH SHEAR PLATE AT FR 69-70 IAW AIRBUS DWG D53474180 REV U AND ASA A320 SRM 51-72-11-911-001. NO ADL GIVEN IN SRM.
